# SDR RRXA003147

- Difficulty date: August 11, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- Aircraft time: 80,621 hours, 33,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE ON THE FITTING INSIDE BOTTOM LIGHTENING HOLE ON THE FWD CARGO NR 2 DOOR CUTOUT AFT JAMB AT STA 565 AND L33R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 51-1-21 FIG F.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
